Note on some identities related to binomial coefficients

Mladen V. Vassilev-Missana
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 11, 2005, Number 2, Pages 9—12
Download full paper: PDF, 1191 Kb

Details

Authors and affiliations

Mladen V. Vassilev-Missana
5, V. Hugo Str., Sofia 1124, Bulgaria

References

  1. Riordan J. Combinatorial Identities. John Wiley & Sons, New York, 1968.

Related papers

Cite this paper

Vassilev-Missana, M. V. (2005). Note on some identities related to binomial coefficients. Notes on Number Theory and Discrete Mathematics, 11(2), 9-12.

Comments are closed.